# SDR DHL2004801545

- Difficulty date: September 9, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER LWR ATTACH ANGLE CRACKED 4.000, ZR 47.000 (FRONT SPAR PLANE) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-5 FIG 16A SHEET 1-2 PG 44A, B, C, D.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW DC8 SRM 53-2-5 FIG 16A SHEET 1-2.  FABRICATED SHIM (AL7075-T6 0.125) FILLER (AL7075-T6 0.160) ANGLE (STEEL 17.7 PH 0.079) IAW DC8 SRM 53-2-5 PG 44 A, B, C, D FIG 16A SHEET 1-2.  HEAT TREATED STEEL ANGLE IAW DC8 SRM 51-1-6.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA, SHIM AND FILLER IAW DC8 SRM 51-1-8B.  APPLIED PRC SELANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED SHIM, FILLER AND ANGLE IAW DC8.
